# SDR DALA2016102707773

- Difficulty date: February 16, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 34,587 hours, 23,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 148-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SEAT TRACK HAS MULTIPLE DEFECTS FROM BS 148 TO  1022. CLEANED RH CENTER SEAT TRACK AS MARKED, STA 148-STA 1032 AND    FOUND ALL DEFECTS TO BE NEGLIGIBLE IAW SRM 51-10-02 PG. 65 PAR. F(1).  REPLACED THE SEAT TRACK IAW  SRM 51-41-05 PG. 32 ITEM 10, 51-40-02 PAR. 4 FIG 3, 51-40-03 PAR.3 AND 51-40-01 FIG. 1 PG.2. ALL B
